Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 23, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 10, 2012, 8:32 PM CDT for Val Verde County, Texas. It took effect at May 11, 2012, 6:36 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2012, 8:32 PM CDT (01:32 UTC)
- In effect from
- May 11, 2012, 6:36 AM CDT
- Expired
- May 12, 2012, 2:05 AM CDT
- In force
- 19 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Devils River at Bakers Crossing near Juno (BKCT2).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 8 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
380
WGUS44 KEWX 110132
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 PM CDT THU MAY 10 2012
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
DEVILS RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-111932-
/O.NEW.KEWX.FL.W.0023.120511T1136Z-120512T0705Z/
/BKCT2.1.ER.120511T1136Z.120511T1800Z.120511T1905Z.NO/
832 PM CDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* FROM FRIDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:17 PM THURSDAY THE STAGE WAS 2.2 FEET (0.7 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE
TO NEAR 6.4 FEET 2.0 METERS BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY FRIDAY AFTERNOON.
* IMPACT...AT 6.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO LOW AREAS OF THE
FLOOD PLAIN WITH NO SIGNIFICANT IMPACT.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
BAKERS CROSSING 4 6 2.2 THU 08 PM 4.2 2.3 2.2 2.2 2.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
BAKERS CROSSING 1 2 0.7 THU 08 PM 1.3 0.7 0.7 0.7 0.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 10, 8:30 PM CDT, 2 minutes earlier.
Area forecast discussion, May 10, 8:30 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 830 PM CDT THU MAY 10 2012 .UPDATE... THE UPPER LOW CONTINUES EAST THIS EVENING ACROSS WEST TEXAS AND WILL TURN MORE NORTHEAST INTO NORTHWEST TEXAS OVERNIGHT. A DRY SLOT WHICH DEVELOPED ON THE UNDERSIDE OF THE LOW ACROSS SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING WAS RESPONSIBLE FOR ENHANCEMENT OF STORMS AND THE SEVERE CONVECTION WHICH OCCURRED OVER SOUTHWEST AND SOUTHEASTERN SECTIONS THIS AFTERNOON AND EVENING. THIS DRY SLOT HAS WORKED ITS WAY EAST NORTHEAST THIS EVENING AND WAS NOW RESPONSIBLE FOR INTENSIFYING STORMS OVER THE I-35 CORRIDOR THIS EVENING. A TORNADO WATCH HAS BEEN ISSUED UNTIL 3 AM GENERALLY ALONG AND EAST OF THE I-35 CORRIDOR. NO SIGNIFICANT CHANGES WERE MADE TO THE ONGOING FORECAST WITH THE FLASH FLOOD WATCH REMAINING IN EFFECT FOR THE ENTIRE AREA TIL NOON FRIDAY. ANOTHER DISTURBANCE IS EXPECTED TO ROTATE AROUND THE UPPER LOW AND PUSH INTO WESTERN PORTIONS OF THE AREA OVERNIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS POSSIBLE...SO THE FLASH FLOOD WATCH WILL CONTINUE TONIGHT INTO FRIDAY MORNING. && .PREV DISCUSSION... /ISSUED 654 PM CDT THU MAY 10 2012/ AVIATION... CHALLENGING AVIATION DAY. EXPECT ON AND OFF SHRA/TSRA FOR MOST OF THE NEXT 24 HOURS AS A SLOW MOVING UPPER LEVEL LOW MOVES OUT OF THE SOUTHWEST. CIGS WILL BE MAINLY MVFR...MAY BRIEFLY GO IFR OR VFR. VIS WILL GENERALLY BE VFR AND DROP TO MVFR IN RAIN. NOT MUCH IMPROVEMENT BEFORE FRI AFTERNOON. PREV DISCUSSION... /ISSUED 343 PM CDT THU MAY 10 2012/ DISCUSSION... UPPER LEVEL LOW CURRENTLY ACROSS WEST TEXAS WILL MOVE INTO CENTRAL TEXAS TONIGHT. AS THE UPPER LOW PUSHES CLOSER TO OUR AREA...AN INCREASE IN COVERAGE IN STORMS...AS WELL AS INTENSITY...CAN BE EXPECTED. SEVERAL MID/UPPER LEVEL JET STREAKS WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT AND COMBINE WITH THE VERY UNSTABLE AIRMASS THROUGH THE LOWER/MID LEVELS TO SUPPORT THE DEVELOPMENT OF SUPERCELLS. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY CONCERNS WITH THESE STORMS. ADDITIONALLY...THE ENVIRONMENT OVER SOUTH TEXAS/EXTREME SOUTHERN PORTIONS OF SC TX WILL CONTINUE TO BE FAVORABLE FOR THE DEVELOPMENT OF ISOLATED TORNADOES. CURRENTLY EXPECT THE THREAT FOR SEVERE STORMS TO TRANSITION INTO A HEAVY RAN EVENT OVERNIGHT. HOWEVER...THERE IS THE POTENTIAL FOR A MORE ORGANIZED MESOSCALE CONVECTIVE SYSTEM TO DEVELOP...WHICH MAY KEEP THE THREAT FOR SEVERE BEYOND MIDNIGHT. 12Z AREA SOUNDINGS...AND SPECIAL 18Z SOUNDING FROM KBRO...INDICATE PWAT VALUES CONTINUE TO BE IN THE RANGE OF 1.5-2 INCHES. GROUND TRUTH REPORTS OF ISOLATED RAINFALL OF 3 TO 5 INCHES FROM THE MOST EFFICIENT STORMS EARLIER TODAY VERIFY THE VERY MOIST AIRMASS SUGGESTED BY THE U/A SOUNDINGS. ASIDE FROM THE ISOLATED BULLS-EYE TOTALS...AREA-WIDE RAINFALL AVERAGES SINCE THIS MORNING HAVE BEEN ON THE ORDER OF ABOUT AND INCH OR LESS. WILL THEREFORE KEEP THE ONGOING THINKING OF AVERAGE EVENT TOTALS (INCLUDING WHAT WE'VE HAD TODAY) OF ABOUT 2 TO 4 INCHES WITH ISOLATED TOTALS OF MORE THAN 4 INCHES. THIS IS NOT MEANT TO IMPLY THAT LOCATIONS WHICH HAVE ALREADY RECEIVED HEAVY RAIN TODAY ARE OUT OF THE WOODS YET. GIVEN THAT SOILS HAVE BEEN PRE-MOISTENED FROM STORMS OVER THE LAST FEW DAYS...RAINFALL WILL BE QUICK TO RUNOFF AND COULD LEAD TO FLASH FLOODING. WE ARE FACING A DANGEROUS AND POTENTIALLY DEADLY FLASH FLOODING SITUATION...ESPECIALLY SINCE THE PEAK HOURS FOR FLOODING WILL BE OVERNIGHT. SINCE WE HAVE BEEN IN A PROLONGED DROUGHT...IT IS ESSENTIAL TO BE REMINDED OF JUST HOW DANGEROUS OVERNIGHT FLOOD EVENTS ARE. IT IS EASY TO UNDERESTIMATE HOW MUCH WATER IS COVERING THE ROAD...AS WELL AS HOW LITTLE WATER IT TAKES TO SWEEP VEHICLES AWAY. CHANCES FOR RAIN WILL END FROM THE WEST EARLY FRIDAY MORNING AS THE UPPER LOW PUSHES INTO EAST TEXAS. MOST OF THE REMAINING SHOWERS AND THUNDERSTORMS GENERALLY EAST OF HWY 281 BY EARLY AFTERNOON. A FEW STORMS MAY LINGER ACROSS THE FAR EASTERN PORTIONS OF THE REGION FRIDAY NIGHT AND SATURDAY MORNING. DRIER AND COOLER AIR WILL FILTER INTO THE REGION THIS WEEKEND ON THE BACKSIDE OF THE UPPER LOW. MODELS CONTINUE TO FEATURE A PROGRESSIVE PATTERN/WEAK FRONT EARLY NEXT WEEK. GFS CONTINUES TO SHOW THE MOST ROBUST SOLUTION IN REGARDS TO CHANCES FOR RAIN AS WELL AS QPF. FOR NOW HAVE GONE WITH A MORE CONSERVATIVE SOLUTION...BUT THIS FEATURE WOULD BE OUR NEXT SHOT AT RAIN. HYDROLOGY... WIDESPREAD 2 TO 4 INCH RAINFALL TOTALS ARE EXPECTED THROUGH THE NEXT 24-36 HRS. DUE TO THE HEAVY RAIN THREAT...ALL CREEK AND RIVER BASINS IN SOUTH CENTRAL TX WILL HAVE THE POTENTIAL TO SEE SIGNIFICANT RISES. SOME OF THESE RISES COULD CUT OFF SECONDARY ROADWAYS FOR SEVERAL HOURS. HOWEVER...MOST MAIN STEM RIVER FLOWS ARE CURRENTLY BELOW HISTORICAL NORMS...WHICH SHOULD HELP REDUCE THE POTENTIAL FOR MAIN-STEM RIVER FLOODING TO REACH MAJOR LEVELS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 78 63 79 62 / 100 60 40 10 - AUSTIN BERGSTROM INTL AIRPORT 65 78 61 78 59 / 100 70 40 10 - NEW BRAUNFELS MUNI AIRPORT 66 78 62 81 59 / 100 60 30 - - BURNET MUNI AIRPORT 62 75 59 78 59 / 100 60 40 10 - DEL RIO INTL AIRPORT 62 83 62 84 62 / 80 30 - - - GEORGETOWN MUNI AIRPORT 64 75 61 78 60 / 100 60 40 20 - HONDO MUNI AIRPORT 65 80 61 83 59 / 100 50 10 0 - SAN MARCOS MUNI AIRPORT 65 78 63 80 60 / 100 70 30 10 - LA GRANGE - FAYETTE REGIONAL 67 76 64 79 62 / 100 80 50 20 - SAN ANTONIO INTL AIRPORT 66 79 63 81 63 / 100 60 20 - - STINSON MUNI AIRPORT 66 80 64 82 62 / 100 60 20 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...02 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 10, 3:52 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 352 PM CDT THU MAY 10 2012 TXZ171>173-183>194-202>209-217>225-228-111200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 352 PM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS UNTIL NOON FRIDAY. ADDITIONALLY...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. PERIODS OF SHOWERS AND THUNDERSTORMS...WITH OCCASIONAL VERY HEAVY RAIN...ARE EXPECTED THROUGH FRIDAY. AS THE STORMS MOVE OVER THE SAME LOCATIONS...THE GROUND WILL BECOME SATURATED AND THE THREAT FOR FLASH FLOODING WILL INCREASE OVERNIGHT. THE STRONGEST DISTURBANCE IS LIKELY TO PASS OVER THE AREA TONIGHT INTO FRIDAY. DURING THIS PERIOD FLASH FLOODING WILL LIKELY BE THE GREATEST...AS SOILS WILL BE SATURATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS UNTIL NOON FRIDAY. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION AND PROVIDE LIFT FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. AS THE STORMS MOVE OVER THE SAME LOCATIONS...THE GROUND WILL BECOME SATURATED AND THE THREAT FOR FLASH FLOODING WILL INCREASE. AS THE STRONGEST DISTURBANCE PASSES OVER THE AREA ON FRIDAY...FLASH FLOODING WILL LIKELY OCCUR...AS SOILS WILL BE SATURATED. THE DISTURBANCE WILL MOVE OUT OF THE REGION BY SATURDAY MORNING WITH RAIN ENDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
In the hours before
Special weather statement, May 10, 7:38 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 738 PM CDT THU MAY 10 2012 TXZ224-225-110130- DE WITT-LAVACA- 738 PM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAVACA AND NORTHEASTERN DEWITT COUNTIES UNTIL 830 PM CDT... AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF CUERO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... YOAKUM... HALLETTSVILLE... EZZELL... TERRYVILLE... HOPE... SWEET HOME... MOUNT OLIVE... KOERTH... WIED... MONT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 10, 7:41 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
741 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN 7 NE LBJ STATE PARK 30.30N 98.54W
05/10/2012 M2.10 INCH BLANCO TX COCORAHS
2.10 INCHES OF RAINFALL IN 40 MINUTES.
&&
EVENT NUMBER EWX1200316
PMLocal storm report, May 10, 7:47 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HEAVY RAIN 6 ENE LBJ STATE PARK 30.26N 98.53W
05/10/2012 M1.11 INCH BLANCO TX COCORAHS
1.11 INCHES OF RAINFALL IN 43 MINUTES.
&&
EVENT NUMBER EWX1200318
PMSpecial weather statement, May 10, 7:49 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 749 PM CDT THU MAY 10 2012 TXZ219-110130- FRIO- 749 PM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRIO COUNTY UNTIL 830 PM CDT... AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR DILLEY...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DERBY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, May 10, 7:57 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 757 PM CDT THU MAY 10 2012 TXZ205-220-221-110145- ATASCOSA-BEXAR-WILSON- 757 PM CDT THU MAY 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN ATASCOSA... SOUTHERN BEXAR AND EXTREME NORTHERN WILSON COUNTIES UNTIL 845 PM CDT... AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR SOMERSET...OR 13 MILES NORTH OF POTEET... MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UNIVERSAL CITY... TERRELL HILLS... CHINA GROVE... KIRBY... WINDCREST... LIVE OAK... ST. HEDWIG... THELMA... MITCHELL LAKE... LOSOYA... SAN ANTONIO EAST... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 10, 8:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
806 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY RAIN 11 NE FREDERICKSBURG 30.38N 98.74W
05/10/2012 E2.74 INCH GILLESPIE TX TRAINED SPOTTER
2.50 TO 2.74 INCHES OF RAINFALL IN 45 MINUTES... SOME
STREAMS OUT OF THEIR BANKS.
&&
EVENT NUMBER EWX1200319
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:21 PM CDT | Tornado Warning | EWX | Dimmit, Frio, Zavala | 24 min |
| May 10, 7:59 PM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| May 10, 8:02 PM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 118 min |
| May 10, 8:26 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 49 min |
| May 10, 8:34 PM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 10, 9:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 2 hr |
| May 10, 10:42 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Hays, Lee, Travis and 1 more | 4 hr |
| May 11, 12:06 AM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| May 11, 2:37 AM CDT | Flash Flood Warning | EWX | Hays | 113 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.